# SDR QXEA200300724

- Difficulty date: June 12, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 3,467 hours, 4,080 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD, ON CLIMBOUT MASTER WARNING "FUSELAGE DOOR" WARNING LIGHT ILLUMINATED.  SYSTEM PAGE SHOWED FORWARD BAGGAGE DOOR NOT CLOSED.  PERFORMED CHECKLIST AND RETURNED TO BOI.  CLEANED AND LUBED FORWARD CARGO DOOR LATCH AND SHAFT.  DOOR OPENS AND CLOSES NORMALLY.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
